Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Award for Distinguished Service to Professor Saunders Mac Lane

R. P. Boas, Jr.
The American Mathematical Monthly
Vol. 82, No. 2 (Feb., 1975), pp. 107-108
Stable URL: http://www.jstor.org/stable/2319651
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108